MathSciNet Relay Station
MathSciNet bibliographic data
MR1418536 (98h:54059) 54H25 (47H10)
Khamsi, Mohamed A. KKM and Ky Fan theorems in hyperconvex metric spaces. J. Math. Anal. Appl. 204 (1996), no. 1, 298–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement